# SDR ASAA2022061638675

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 36,885 hours, 10,764 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Lubrication Unit
- Part number: 41F1005
- Part serial: YT133462
- Condition: Leaking
- Location: #1 Engine
- Part time: 37,148 hours, 10,759 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOWUP TO REPORT OF CONTINUED #1 ENG LEAK AFTER AFT SUMP MAINTENANCE. GROUNDED - YES. REMOVED & REPLACED #1 ENG LUBE UNIT REF B737-800 AMM 79-21-01. LEAK CHECK GOOD.
